# SDR S02472043

- Difficulty date: November 29, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 1263
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2*
- Part serial: 706243
- Location: # 4
- Component: Engine, Ge
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

B-18705 NO.4 ENG OCCURRED N2 VIB AND SURGE DURING CLIMBING.C/A:1.BORESCOPE INSP. GAS PATH PER AMM 72-00-00 P206 FOUND DAMAGE STARTING AT STAGE 4. FOUND A VARIABLE VANE BROKEN AND TURNED INTO THE AIR STREAM, HALH OF THE VANE STARTING AT THE TIP MISSING. ALL STAGE 5 BLADES BENT AND TORN AT THE LEADING EDGE.2.REPLACE NO.4 ENGINE AND ENG RUN UP TEST NORMAL.
